MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH
Model Number 100042-05
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erythema (1840)
Date of Event 11/07/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Per clinical trial cp-1060: on (b)(6) 2016, patient underwent right breast mastopexy; inferior pedicla, using a full vertical and horizontal t incision.1 piece of galashape (galaflex 3d) was used.Concomitant procedures included fat grafting to bilateral breasts and liposuction.On (b)(6) 2016, erythema/redness of breast (no indication which breast) was reported.Patient treated with medication (bactrim).Resolved without sequelae on (b)(6) 2016.Review by medical affairs identifies the reported adverse event as likely related to the device and serious.
 
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complications of erythema/redness.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Not returned - remains implanted.

Brand Name
GALAFLEX 3D
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14799523
Report Number1213643-2022-00464
Device Sequence Number20098263
Product Code OOD
UDI-Device Identifier00855920006188
UDI-Public(01)00855920006188
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2016
Device Model Number100042-05
Device Catalogue NumberSH3D05
Device Lot Number160295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight86 KG